Research Article

Citations for "Some Transformation Formulae of Basic Analogue of I-Function"

Citation to this article as recorded by ASCI
Ganie, J.A., A. Ahmad and R. Jain, 2018. Basic analogue of double Sumudu transform and its applicability in population dynamics. Asian J. Math. Stat, 11: 12-17.
CrossRef  |  Direct Link  |  

Citation to this article as recorded by CrossRef

On (p,q)-Sumudu and (p,q)-Laplace Transforms of the Basic Analogue of Aleph-Function
Symmetry Vol. 12, Issue 3, 390, 2020

Basic Analogue of Double Sumudu Transform and its Applicability in Population Dynamics
Asian Journal of Mathematics & Statistics Vol. 11, Issue 1, 12, 2018

Related Articles in ASCI
Search in Google Scholar
View Citation
Report Citation

©  2021 Science Alert. All Rights Reserved